# SDR SWAA2022112971952

- Difficulty date: November 15, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 64,956 hours, 40,344 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 460 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED BETWEEN BS460 AND STR26L FWD CARGO COMPARTMENT 2022-636221 / [01] TOOL USED DIGITAL CALIPER : P/N 500-196-30; S/N A21029157 ;DUE DATE 02-FEB-23;[02] REPLACED ANGLE - CLIP LOCATED BETWEEN BS460 AND STR26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A7505 SEE INDIVIDUAL SIGNOFFS BELOW.;[03] REPLACED ANGLE - CLIP LOCATED BETWEEN BS460 AND STR26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A7505 SEE INDIVIDUAL SIGNOFFS BELOW. RII
